my docotor prescribed me 0.25 xanax to take twice daily as needed. i started off takin only half in the morning and half at night. it worked for awhile then it quit ( I guess my body was gettin use to it) so i started takin a whole one in the morning and a whole one at night. I have been doin this for about 2 weeks and its startin to make me feel VERY jittry at first and VERY dizzy, after about two hours I start feeling a little better. Do I still need to be taking it or do I need to tell my doctor and quit?
If your doc prescribed .25 Xanax, then by all means take it if you feel you need it.
IF you are jittery and dizzy you may want to call your doc about those side effects. Any benzodiazapine needs to build up in your system, and your body will adjust to it, even xanax, which is a quick acting benzo with a short half life, meaning it is out of your system quickly.
Hope you feel better soon and call your doctor.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 18 Apr 2013 • 2 answers
Posted 19 Jan 2014 • 3 answers
Posted 6 Mar 2015 • 3 answers
Posted 17 Aug 2015 • 1 answer